MAUDE Adverse Event Report: ANGIOCATH SPECIAL ORN 14GA X 5.25IN; INTRAVASCULAR CATHETER

ANGIOCATH SPECIAL ORN 14GA X 5.25IN; INTRAVASCULAR CATHETER
Catalog Number 382269
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that angiocath special orn 14ga x 5.25in had foreign matter.This occurred on 7 occasions.The following information was provided by the initial reporter: particles found in the angiocath package.Black fibers have been observed in manufacturing on the needle cover of angiocath.40 items were inspected of and on 7 items black fibers were found.The black fibers were analyzed using microscopic fourier transform infrared spectroscopy technique and sem/xrma at triskelion.The particles were determined to be cellulose.
 
Additional Manufacturer Narrative
H.6.Investigation: bd received two documents with photos and a ftir analysis submitted for evaluation.The reported issue was confirmed upon inspection of the provided documentation.The foreign matter was determined to be cellulose, which can be found in our packaging process.A review of the manufacturing area was performed and at the time, there were no potential sources of the foreign matter present.A device history record review showed no non-conformances associated with this issue during the production of this batch.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
ANGIOCATH SPECIAL ORN 14GA X 5.25IN
Common Device Name
INTRAVASCULAR CATHETER
MDR Report Key12451028
Report Number9610847-2021-00428
Device Sequence Number14348029
Product Code FOZ
UDI-Device Identifier00382903822690
UDI-Public00382903822690
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K013800
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2025
Device Catalogue Number382269
Device Lot Number0027108
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/13/2021
Supplement Date Received by Manufacturer09/23/2021
Initial Report FDA Received Date09/09/2021
Supplement Report FDA Received Date10/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1